# SDR FDEA201608283059

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: ACA7016501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595 BULKHEAD TEE CAP VERTICAL LEG AT LONGERON 43R HAS A ONE INCH CRACK.  SECTION OF TEE CHORD R & R AT STA 595 BETWEEN LONGERONS 39R AND 43R IN REF TO EA 8-5310-T0327400 AND SRM 53-40-00, FIG 25, SHEET 1.
